Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 18, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Feb 3, 2013, 3:15 PM EST. It took effect at Feb 3, 2013, 7:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2013, 3:15 PM EST (20:15 UTC)
- In effect from
- Feb 3, 2013, 7:00 PM EST
- Expired
- Feb 4, 2013, 9:18 AM EST
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
290 WHUS71 KCLE 032015 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EST SUN FEB 3 2013 LEZ145>149-040415- /O.NEW.KCLE.SC.Y.0018.130204T0000Z-130205T0000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 315 PM EST SUN FEB 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS TONIGHT DIMINISHING TO 10 TO 20 KNOTS MONDAY. WAVES IN ICE FREE AREAS 3 TO 5 FEET BUILDING TO 6 TO 9 FEET...THEN SUBSIDING TO 5 TO 8 FEET TONIGHT. WAVES WILL SUBSIDE TO 2 TO 4 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
4 follow-up statements
051 WHUS71 KCLE 040014 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 714 PM EST SUN FEB 3 2013 LEZ145>149-040815- /O.CON.KCLE.SC.Y.0018.000000T0000Z-130205T0000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 714 PM EST SUN FEB 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS TONIGHT DIMINISHING TO 10 TO 20 KNOTS MONDAY. WAVES IN ICE FREE AREAS 3 TO 5 FEET BUILDING TO 6 TO 9 FEET...THEN SUBSIDING TO 5 TO 8 FEET TONIGHT. WAVES WILL SUBSIDE TO 2 TO 4 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
689 WHUS71 KCLE 040241 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 941 PM EST SUN FEB 3 2013 LEZ145>149-041100- /O.CON.KCLE.SC.Y.0018.000000T0000Z-130205T0000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 941 PM EST SUN FEB 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS TONIGHT DIMINISHING TO 10 TO 20 KNOTS MONDAY. WAVES IN ICE FREE AREAS 4 TO 7 FEET...SUBSIDING TO 2 TO 4 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
422 WHUS71 KCLE 040925 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 425 AM EST MON FEB 4 2013 LEZ145>149-041730- /O.CON.KCLE.SC.Y.0018.000000T0000Z-130205T0000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 425 AM EST MON FEB 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WEST TO SOUTHWEST WIND 10 TO 20 KNOTS DIMINISHING TO 5 TO 15 KNOTS. WAVES IN ICE FREE AREAS 4 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
090 WHUS71 KCLE 041418 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 918 AM EST MON FEB 4 2013 LEZ145>149-041530- /O.CAN.KCLE.SC.Y.0018.000000T0000Z-130205T0000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 918 AM EST MON FEB 4 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. * WAVES HAVE SUBSIDED TO 2 TO 4 FEET AND WILL GRADUALLY SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 12:45 PM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Feb 3, 12:45 PM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1245 PM EST SUN FEB 3 2013
.SYNOPSIS...
A SERIES OF ALBERTA CLIPPER LOW PRESSURE SYSTEMS WILL MOVE ACROSS
THE OHIO VALLEY AND LOWER GREAT LAKES TODAY THROUGH TUESDAY NIGHT.
HIGH PRESSURE WILL BUILD ACROSS THE AREA WEDNESDAY INTO THURSDAY. BY
LATE THURSDAY ANOTHER CLIPPER WILL CROSS THE GREAT LAKES.
TEMPERATURES WILL REMAIN BELOW NORMAL UNTIL THURSDAY WHEN A SOUTH
FLOW WILL ALLOW TEMPERATURES TO RECOVER.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A MESOSCALE CONVECTIVE VORTEX HAS MOVED ONSHORE AND LOST ITS LAKE
CONNECTION. AS A RESULT THE INTENSITY HAS DECREASED SIGNIFICANTLY.
STILL HOWEVER VISIBILITIES WERE UNDER A MILE AT KHZY UNDER THE
BAND. OTHERWISE WILL INCREASE POPS TO LIKELY EVERYWHERE AS
NUMEROUS SNOW SHOWERS SPREAD ACROSS THE AREA WITH THE CURRENT
WAVE. NOT EXPECTING MUCH AND WENT WITH LESS THAN AN INCH FOR
ACCUMS MOST PLACES. BUFKIT SHOWS WINDS VEERING THROUGH THE
AFTERNOON RESULTING IN A BETTER ONSHORE FETCH LATE THIS AFTERNOON
AND EVENING SO EXPECTING LAKE EFFECT TO BEGIN TO GENERATE THEN...A
BIT LATER THAN PRVS FORECAST...SO DID REWORD THAT INTO THE WSW. NO
OTHER CHANGES.
ORIGINAL...ANOTHER SHORT WAVE TROUGH OVER THE MIDWEST WILL CROSS
OHIO AND PENNSYLVANIA TODAY. BUMPED UP THE SNOW ACCUMULATIONS IN
THE FORECAST FOR TODAY SO MOST ANYONE COULD SEE UP TO AN INCH AS
THE SNOW SHOWERS SPREAD ACROSS THE AREA FROM WEST TO EAST FROM MID
MORNING INTO THE AFTERNOON.
THE LINGERING SNOW ACROSS NE OH/NW PA WILL LIGHTEN UP EARLY THIS
MORNING AS WE GET A LITTLE RIDGING...THEN THE SNOW SHOWERS WILL
REDEVELOP THIS AFTERNOON.
WILL START THE LAKE EFFECT SNOW WARNING THIS AFTERNOON FOR THE
SNOWBELT. NOT CONFIDENT ENOUGH THAT NORTHERN GEAUGA OR LAKE COUNTY
WILL NOT SEE 6 TO 8 INCHES OF SNOW OVER THE NEXT DAY OR SO AND
WILL INCLUDE ALL OF THE TRADITIONAL SNOW BELT COUNTIES IN THE
WARNING.
TEMPS ARE TOUGH TODAY. THE ARCTIC AIR HAS SLIPPED BACK INTO
NORTHWEST OHIO. TEMPS WILL RECOVER THERE AS THE FLOW PICKS UP WITH
THE TROUGH. OVERALL...THE PROGRESS OF THE ARCTIC AIR WILL BE
SLOWED TODAY AS THE TROUGH SWINGS THROUGH BUT MANY AREAS MAY SEE
TEMPERATURES NEARLY STEADY OR FALL A COUPLE OF DEGREES TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE NEXT CLIPPER IS DUE MONDAY. OUTSIDE OF THE LAKE EFFECT...EXPECT
ANOTHER 1 TO 3 INCHES ALTHOUGH THE SOUTHERN COUNTIES FROM AROUND
ROUTE 30 ON SOUTH MAY SEE 2 TO 4 INCHES. THE JET ALOFT IS PROGGED
TO SWING ACROSS THE OHIO VALLEY AND AREAS SOUTH OF LAKE ERIE WILL
BE IN THE LEFT ENTRANCE REGION OF THE JET ON MONDAY. MAY HAVE TO
ISSUE AN ADVISORY FOR THE AREA FROM FINDLAY TO MANSFIELD AND
CANTON SOUTH. THE WIND WILL BACK AHEAD OF THE TROUGH AND THE LAKE
EFFECT COULD SLIDE BACK NORTH ALONG THE LAKE SHORE AND BE ENHANCED
FROM THE SYNOPTIC UPWARD MOTION. WILL KEEP A LAKE EFFECT SNOW
WARNING GOING UNTIL LATE MONDAY NIGHT WHEN HIGH PRESSURE SHOULD
BUILD IN.
THE CLIPPERS SEEMINGLY WILL TAKE A TRACK FARTHER NORTH MID AND LATE
WEEK. THIS WILL ALLOW FOR MODERATION IN TEMPERATURE. THE TUESDAY
CLIPPER WILL ARRIVE LATER IN THE DAY. ASIDE FROM SOME LINGERING LAKE
EFFECT SNOW SHOWERS...WEDNESDAY SHOULD BE DRY.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
EXTENDED TRENDS CONTINUE TO BE IN REASONABLE AGREEMENT. MAY BE SOME
LINGERING SNOW SHOWERS IN THE SNOWBELT EAST OF CLEVELAND WEDNESDAY
MORNING...BUT HIGH PRESSURE MOVES ACROSS THE AREA ON WEDNESDAY.
HIGH MOVES EAST OF AREA WEDNESDAY NIGHT SETTING UP SOUTHERLY FLOW
ALLOWING TEMPS TO RISE ABOVE FREEZING THURSDAY. BOTH ECMWF AND MOS
GUIDANCE WARMER THAN GFS...BUT USED COOLER GFS BECAUSE OF ALL THE
SNOW COVER. BOTH MODELS MOVE NEXT LOW PRESSURE SYSTEM ACROSS THE
AREA THURSDAY NIGHT. GFS TRACKS LOW ACROSS NORTHERN OHIO WHILE
TRACK OF ECMWF MUCH FURTHER NORTH...ACROSS LAKE SUPERIOR. FOR NOW
STUCK WITH CONTINUITY WITH POPS AND TEMPS SINCE SO MUCH DOUBT IN
TRACK OF LOW. HIGH PRESSURE RETURNS FOR THE WEEKEND WITH WARMER
TEMPS AGAIN IN STORE ON SATURDAY. AGAIN UNDERCUT MOS AND ECMWF
BECAUSE OF THE EXPECTED SNOW COVER ACROSS THE AREA.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
ONE LOW PRESSURE SYSTEM EXITS TO THE EAST AND TAKES MOST OF THE
SNOW WITH IT WHILE HIGH PRESSURE BUILDS OVER THE AREA FOR THE
OVERNIGHT HOURS. AS STORM SYSTEM MOVES OUT TO THE EAST...LAKE
EFFECT SNOW WILL DEVELOP IN ITS WAKE AND AHEAD OF THE HIGH
PRESSURE FOR LATER THIS EVENING INTO TOMORROW MORNING. SNOW WILL
SPREAD BACK INTO THE REST OF THE AREA FROM WEST TO EAST TOMORROW
MORNING. CEILINGS AND VISIBILITIES WILL BE UP AND DOWN THROUGH THE
FORECAST PERIOD. WINDS WILL BE MAINLY WESTERLY AS WELL.
OUTLOOK...MORE NON VFR MONDAY NIGHT...TUESDAY AND THURSDAY IN
WIDESPREAD -SN.
&&
.MARINE...
WINDS HAVE DIMINISHED TO 10 KNOTS. WEST WINDS WILL BEGIN TO PICK
UP THIS AFTERNOON WITH A SMALL CRAFT ADVISORY LIKELY TONIGHT AS
WINDS INCREASE TO 15 TO 25 KNOTS. WINDS DIMINISH QUICKLY ON MONDAY
AS HIGH PRESSURE MOVES QUICKLY ACROSS THE OHIO VALLEY. NEXT SMALL
CRAFT NOT LIKELY UNTIL FRIDAY AS STRONG LOW PRESSURE SYSTEM MOVES
ACROSS THE LAKES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW WARNING UNTIL 6 AM EST TUESDAY FOR OHZ012>014-
089.
PA...LAKE EFFECT SNOW WARNING UNTIL 6 AM EST TUESDAY FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...KOSARIK
NEAR TERM...TK/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...LOMBARDY
MARINE...DJBHazardous weather outlook, Feb 3, 6:01 AM EST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 601 AM EST SUN FEB 3 2013 OHZ012>014-089-PAZ001>003-041115- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 601 AM EST SUN FEB 3 2013 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM NOON TODAY TO 6 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-017>023-027>033-036>038-047-041115- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 601 AM EST SUN FEB 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SNOW ON MONDAY MAY ACCUMULATE 2 TO 4 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-041115- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 601 AM EST SUN FEB 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 3, 9:40 AM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
940 AM EST SUN FEB 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM SNOW MANSFIELD/ONTARIO 40.76N 82.53W
02/03/2013 M3.0 INCH RICHLAND OH SNOW SPOTTER
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1300483
LWLocal storm report, Feb 3, 9:43 AM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
943 AM EST SUN FEB 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM SNOW CHIPPEWA LK 41.06N 81.91W
02/03/2013 M3.0 INCH MEDINA OH CO-OP OBSERVER
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1300484
LWLocal storm report, Feb 3, 9:44 AM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
944 AM EST SUN FEB 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM SNOW SPRINGBOR 3NW 41.82N 80.43W
02/03/2013 M3.4 INCH CRAWFORD PA CO-OP OBSERVER
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1300485
LWLocal storm report, Feb 3, 10:06 AM EST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EST SUN FEB 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM SNOW SOLON 41.37N 81.45W
02/03/2013 M6.5 INCH CUYAHOGA OH SNOW SPOTTER
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1300487
LWLocal storm report, Feb 3, 10:08 AM EST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1008 AM EST SUN FEB 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM SNOW 5 S BELLEVUE 41.20N 82.84W
02/03/2013 M2.0 INCH SENECA OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 SSW STREETSBORO 41.21N 81.35W
02/03/2013 M3.8 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 SSW PUT-IN-BAY 41.64N 82.82W
02/03/2013 M2.0 INCH OTTAWA OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 ENE TOLEDO 41.68N 83.54W
02/03/2013 M4.3 INCH LUCAS OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 WNW SPRINGBORO 41.82N 80.43W
02/03/2013 M3.4 INCH CRAWFORD PA COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 NW BUCYRUS 40.81N 82.98W
02/03/2013 M2.5 INCH CRAWFORD OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 N NEWTON FALLS 41.20N 80.97W
02/03/2013 M6.1 INCH TRUMBULL OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 5 WNW WADSWORTH 41.04N 81.82W
02/03/2013 M3.5 INCH MEDINA OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 NNE MEADVILLE 41.66N 80.14W
02/03/2013 M5.3 INCH CRAWFORD PA COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 N KIDRON 40.75N 81.75W
02/03/2013 M2.8 INCH WAYNE OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 WNW SYLVANIA 41.72N 83.73W
02/03/2013 M2.9 INCH LUCAS OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 1 SW KIRTLAND 41.59N 81.35W
02/03/2013 M3.8 INCH LAKE OH COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW N BERLIN HEIGHTS 41.33N 82.49W
02/03/2013 M3.9 INCH ERIE OH COCORAHS
24 HOUR SNOWFALL.
0715 AM SNOW 2 NNE CASTALIA 41.42N 82.79W
02/03/2013 M4.0 INCH ERIE OH COCORAHS
24 HOUR SNOWFALL.
0715 AM SNOW 3 ENE NORTHWOOD 41.62N 83.43W
02/03/2013 M2.5 INCH WOOD OH COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW 6 SW ERIE 42.06N 80.15W
02/03/2013 M3.9 INCH ERIE PA COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 W SOUTH RUSSELL 41.43N 81.37W
02/03/2013 M5.5 INCH GEAUGA OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 NW LEXINGTON 40.69N 82.60W
02/03/2013 M2.2 INCH RICHLAND OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 NE MIDDLEFIELD 41.46N 81.07W
02/03/2013 M4.0 INCH GEAUGA OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 SSE MONTVILLE 41.59N 81.05W
02/03/2013 M6.5 INCH GEAUGA OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 6 SE PERRYSBURG 41.49N 83.54W
02/03/2013 M2.0 INCH WOOD OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 4 NE KENT 41.20N 81.34W
02/03/2013 M3.1 INCH PORTAGE OH COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 NNW PARMA 41.41N 81.74W
02/03/2013 M4.4 INCH CUYAHOGA OH COCORAHS
24 HOUR SNOWFALL.
0845 AM SNOW 2 SW AVON 41.44N 82.05W
02/03/2013 M5.5 INCH LORAIN OH COCORAHS
24 HOUR SNOWFALL.
0900 AM SNOW 1 N BELLEVUE 41.28N 82.84W
02/03/2013 M3.1 INCH HURON OH COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1300488
EVENT NUMBER CLE1300489
EVENT NUMBER CLE1300490
EVENT NUMBER CLE1300491
EVENT NUMBER CLE1300492
EVENT NUMBER CLE1300493
EVENT NUMBER CLE1300494
EVENT NUMBER CLE1300495
EVENT NUMBER CLE1300496
EVENT NUMBER CLE1300497
EVENT NUMBER CLE1300498
EVENT NUMBER CLE1300499
EVENT NUMBER CLE1300500
EVENT NUMBER CLE1300501
EVENT NUMBER CLE1300502
EVENT NUMBER CLE1300503
EVENT NUMBER CLE1300504
EVENT NUMBER CLE1300505
EVENT NUMBER CLE1300506
EVENT NUMBER CLE1300507
EVENT NUMBER CLE1300508
EVENT NUMBER CLE1300509
EVENT NUMBER CLE1300510
EVENT NUMBER CLE1300511
EVENT NUMBER CLE1300512
LWLocal storm report, Feb 3, 1:22 PM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
122 PM EST SUN FEB 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM SNOW SHAKER HTS 41.47N 81.56W
02/03/2013 M3.0 INCH CUYAHOGA OH SNOW SPOTTER
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1300513
LOMBARDYThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 4:12 AM EST | Lake Effect Snow Warning | CLE | Ashtabula, Geauga, Lake | 36 hr |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.